Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 65, NWS Atlanta, GA

April 8, 2006Bartow County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 8, 2006, 3:17 AM EDT for Bartow County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2006, 3:17 AM EDT (07:17 UTC)
Expired
Apr 8, 2006, 4:00 AM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Bartow County, GA

The radar

The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 3:55 AM EDTHAIL 0.88Cartersville, GANUMEROUS REPORTS OF NICKEL SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 9:20 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 080717
SVRFFC
GAC015-080800-
/O.NEW.KFFC.SV.W.0065.060408T0717Z-060408T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 AM EDT SAT APR 8 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTOW COUNTY IN NORTHWEST GEORGIA

* UNTIL 400 AM EDT

* AT 312 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DESTRUCTIVE WINDS UP TO 70 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHWEST OF KINGSTON...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STILESBORO...RED TOP MOUNTAIN STATE PARK...PINE LOG...FUNKHOUSER...
  FOLSOM...EUHARLEE...EMERSON...CASSVILLE...CARTERSVILLE AND
  ADAIRSVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3438 8503 3410 8505 3408 8465 3441 8465

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 10:10 PM EDT, 5 hours 7 minutes earlier.

Area forecast discussion, Apr 7, 10:10 PM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 PM EDT FRI APR 7 2006

.UPDATE...
UPPER LEVEL SYSTEM STILL DIGGING. BACKING FLOW SEEMS TO BE SLOWING
PROGRESS OF EVENT. HAVE SLOWED THINGS DOWN IN THE FORECAST BY
LOWERING POPS OVERNIGHT ACROSS CENTRAL GEORGIA.

(PREVIOUS DISCUSSION)
.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
ATMOSPHERE SLOW TO DESTABILIZE OVER NORTH AND CENTRAL GEORGIA WITH A
GOOD CAP AROUND 800 MB ON THE 18Z SOUNDING AT BOTH FFC AND BMX. THIS
WILL CHANGE OVERNIGHT AS SYSTEM OVER MISSOURI/KANSAS MOVES EAST TO
MISSISSIPPI BY SATURDAY MORNING. AIR MASS WILL CONTINUE TO MOISTEN
AND DESTABILIZE AND CAP SHOULD ERODE DURING NIGHT ALLOWING SHOWERS
AND THUNDERSTORMS TO SPREAD/DEVELOP INTO AREA. LLJ OF 35 TO 45 KNOTS
MOVES INTO AREA OVERNIGHT AND ALSO IN FAVORABLE RIGHT REAR UPPER JET
THEREFORE WITH BUOYANCY, WIND SHEAR, AND DYNAMICS THE POTENTIAL OF
SEVERE REMAINS ACROSS THE AREA. WILL PROBABLY BE AFTER 8 PM BEFORE
CONVECTION MOVES INTO NORTHWEST GEORGIA AND MOSTLY AFTER MIDNIGHT
BEFORE REACHING ATLANTA VICINITY. LARGE HAIL AND ISOLATED TORNADOES
MAIN THREAT. IN ADDITION RAINFALL AMOUNTS OF 1 TO 3 INCHES POSSIBLE
IN NORTH GEORGIA THEREFORE SOME LOCALIZED FLOODING OF SMALL STREAMS
POSSIBLE. SHOWERS AND THUNDERSTORMS WILL CONTINUE MOST OF SATURDAY
WITH BEST CHANCE OF SEVERE SHIFTING MORE TO SOUTHERN PART OF CWA.
LOW PRESSURE SYSTEM EXPECTED TO MOVE TO COAST BY SATURDAY EVENING
WITH NOTICEABLE DRYING AND CLEARING SKIES SATURDAY NIGHT AND
SUNDAY.

.LONG TERM...(MONDAY THROUGH FRIDAY)
AFTER AN ACTIVE START TO THE FORECAST PERIOD AND FAIRLY QUITE
WEATHER PATTERN IS EXPECTED FOR THE REST OF THE WEEK. A LARGE HIGH
PRESSURE SYSTEM MOVES INTO THE OHIO VALLEY SUNDAY AND TO THE
MID ATLANTIC REGION MONDAY. THIS HIGH THE RIDGES ACROSS THE SOUTHEAST
THROUGH MUCH OF THE WEEK WITH A DRY STABLE ATMOSPHERE WITH NEAR
SEASONAL TEMPERATURES.

&&

.AVIATION...
NAM APPEARS TO BE HANDLING THE CURRENT SITUATION THE BEST. THIS
BRINGS THE MAIN AREA OF CONVECTION INTO EXTREME NORTH GA AND THEN
HOLDS IT THERE KEEPING THE CONVECTION OUT OF THE TAF SITES UNTIL
12Z...THEN BEGINS SINKING IT SOUTH. WILL LIKELY DELAY THE ONSET TO
AFTER 10Z IN ALL TAFS AND CONTINUE WITH THUNDER...ESPECIALLY AFTER
18Z SAT. WORKSTATION ETA PICKING UP ON THE STRATO CU ALONG THE GULF
COAST AND ADVECTS THAT INTO CSG/MCN BETWEEN 03Z AND 06Z...AND INTO
ATL/AHN BETWEEN 06Z AND 09Z. HEIGHTS AS PROGGED BY METATL ARE
RUNNING AROUND 2500 FEET AT THE ONSET...THEN DROPPING BELOW 1000 FT
BY 12Z. THIS APPEARS REASONABLE...CURRENT TAFS ARE GOING ALONG WITH
THIS AND WILL CONTINUE WITH THIS THINKING. COLD FRONT REMAINS TO THE
WEST AND THEREFORE WINDS WILL REMAIN WEST TO SOUTHWEST. WILL ALSO
CONTINUE WITH GUSTS THROUGH 00Z SUN AS H8 WINDS HOLDING IN THE 35 TO
40 KT RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         62  70  44  67 /  80  70   5   5
ATHENS          59  70  44  70 /  80  60  20   5
GAINESVILLE     59  69  43  66 /  80  70  10   5
ROME            60  70  39  71 /  90  70  10   5
COLUMBUS        65  74  49  74 /  60  70  10   5
MACON           63  74  49  71 /  60  70  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

15
Hazardous weather outlook, Apr 7, 6:15 PM EDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT FRI APR 7 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
615 PM EDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
SCATTERED SEVERE THUNDERSTORMS POSSIBLE TONIGHT ACROSS NORTH GEORGIA.

.SYNOPSIS...
STRONG LOW PRESSURE WILL REMAIN TO THE WEST OF GEORGIA KEEPING THE
REGION IN A WARM MOIST FLOW OF AIR.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WITH THE THUNDERSTORMS WILL BE LARGE
HAIL...DAMAGING WINDS...CLOUD TO GROUND LIGHTNING AND ISOLATED
TORNADOES.

.DISCUSSION...
MOISTURE WILL CONTINUE TO INCREASE OVER GEORGIA THIS EVENING. A
LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER MISSISSIPPI AND
TENNESSEE WILL DRIFT SLOWLY TOWARD NORTH GEORGIA. AS THE
THUNDERSTORMS DRIFT INTO NORTH GEORGIA THEY WILL BE ENCOUNTERING
SLIGHTLY MORE STABLE AIR WITH CAPES RUNNING FROM 600 TO 1200 AND
LIFTED INDICES OF MINUS 2 TO MINUS 4. WHILE THESE VALUES ARE NOT
EXCESSIVE...THEY ARE SUFFICIENT TO PRODUCE SCATTERED SEVERE
THUNDERSTORMS...MAINLY NORTH OF A LINE FROM CARROLLTON...TO
ALPHARETTA...TO CLEVELAND. THE THUNDERSTORMS WILL MOVE INTO EXTREME
NORTHWEST GEORGIA AFTER 10 PM...AND ACROSS THE NORTHEAST MOUNTAINS
AND INTO THE NORTHERN SUBURBS OF ATLANTA TOWARD DAYBREAK SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY...WITH ISOLATED
SEVERE STORMS POSSIBLE SATURDAY MORNING. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED FOR THE REST OF THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION
TONIGHT. STAY ALERT FOR POSSIBLE WATCHES...WARNINGS AND STATEMENTS
THAT MAY BE ISSUED.

In the hours before

Special weather statement, Apr 8, 12:23 AM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 AM EDT SAT APR 8 2006

GAZ001-002-080515-

1223 AM EDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 45 MPH WINDS IN
DADE AND WALKER COUNTIES UNTIL 115 AM EDT...

AT 1219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 25 MILES WEST OF RISING FAWN...MOVING EAST AT 45
MPH.  THIS STORM WILL ENTER DADE COUNTY AT APPROXIMATELY 1245 AM.

WIND GUSTS OF 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE
POSSIBLE AS THIS STORM MOVES ACROSS PORTIONS OF DATE AND WALKER
COUNTIES. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
TRENTON...CHICKAMAUGA...AND ROCK SPRINGS. THE STORM IS EXPECTED TO
MOVE OUT OF THESE COUNTIES 115 AM EDT BUT ADDITIONAL STORMS ARE
LIKELY.
Special weather statement, Apr 8, 1:52 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 AM EDT SAT APR 8 2006

GAZ006-080615-

152 AM EDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN FANNIN COUNTY UNTIL
215 AM EDT...

AT 148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF OASIS...MOVING EAST AT 45 MPH.
THIS STORM IS CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND GUSTS UP
TO 40 MPH.  THIS STORM CONTINUES TO WEAKEN AS IT MOVES EAST.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 8, 1:57 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EDT SAT APR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             FORT OGLETHORPE         34.92N 85.25W
04/08/2006  E0.75 INCH       CATOOSA            GA   AMATEUR RADIO

0120 AM     HAIL             RINGGOLD                34.92N 85.11W
04/08/2006  E0.88 INCH       CATOOSA            GA   PUBLIC

            DIME TO QUARTER SIZE HAIL.

0128 AM     HAIL             VARNELL                 34.90N 84.97W
04/08/2006  E0.88 INCH       WHITFIELD          GA   PUBLIC

0138 AM     HAIL             TRENTON                 34.87N 85.51W
04/08/2006  E1.00 INCH       DADE               GA   EMERGENCY MNGR

&&

G.BIRDOW
Special weather statement, Apr 8, 1:58 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 AM EDT SAT APR 8 2006

GAZ011-080630-

158 AM EDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...SMALL HAIL AND
40 TO 45 MPH WINDS IN CHATTOOGA COUNTY UNTIL 230 AM EDT...

AT 158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF MENLO...MOVING EAST AT 45 MPH.
THIS STORM IS CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND GUSTS UP
TO 45 MPH.

REMEMBER...A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 8, 2:18 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 AM EDT SAT APR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 AM     HAIL             ROCK SPRING             34.82N 85.24W
04/08/2006  E0.88 INCH       WALKER             GA   EMERGENCY MNGR

0150 AM     HAIL             DALTON                  34.77N 84.98W
04/08/2006  E1.00 INCH       WHITFIELD          GA   PUBLIC

&&

GBIRDOW
Special weather statement, Apr 8, 2:38 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 AM EDT SAT APR 8 2006

GAZ008-009-080730-

238 AM EDT SAT APR 8 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN UNION AND TOWNS COUNTIES UNTIL 330 AM EDT...

AT 234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LEWNER...MOVING EAST AT 60
MPH.  THIS STORM IS WEAKENING AS IT MOVES EAST...BUT IS STILL
CAPABLE OF PRODUCING PEA-SIZED HAIL AND WINDS GUSTING TO 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 12:30 AM EDTSevere Thunderstorm WarningFFCDade45 min
Apr 8, 12:53 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker37 min
Apr 8, 1:08 AM EDTSevere Thunderstorm WarningFFCDade, Walker37 min
Apr 8, 1:13 AM EDTSevere Thunderstorm WarningFFCMurray, Whitfield47 min
Apr 8, 1:58 AM EDTSevere Thunderstorm WarningFFCMurray, Whitfield32 min
Apr 8, 2:11 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer34 min
Apr 8, 2:23 AM EDTSevere Thunderstorm WarningFFCFloyd, Gordon37 min
Apr 8, 2:45 AM EDTTornado WarningFFCGordon15 min
Apr 8, 2:48 AM EDTTornado WarningFFCGilmer, Pickens27 min
Apr 8, 3:12 AM EDTSevere Thunderstorm WarningFFCFloyd, Polk33 min
Apr 8, 3:14 AM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union31 min
Apr 8, 3:25 AM EDTSevere Thunderstorm WarningFFCHaralson35 min
Apr 8, 3:28 AM EDTTornado WarningFFCPaulding, Polk32 min
Apr 8, 3:43 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton47 min
Apr 8, 3:49 AM EDTTornado WarningFFCBartow, Cherokee26 min
Apr 8, 4:03 AM EDTTornado WarningFFCCobb, Fulton27 min
Apr 8, 4:06 AM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Pickens24 min
Apr 8, 4:15 AM EDTSevere Thunderstorm WarningFFCGwinnett45 min
Apr 8, 4:21 AM EDTSevere Thunderstorm WarningFFCHall, Lumpkin39 min
Apr 8, 4:39 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson51 min
Apr 8, 4:42 AM EDTSevere Thunderstorm WarningFFCBarrow, Walton33 min
Apr 8, 9:33 AM EDTFlash Flood WarningFFCHarris3 hr
Apr 8, 11:10 AM EDTFlash Flood WarningFFCMuscogee3 hr
Apr 8, 12:26 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster34 min
Apr 8, 12:59 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter31 min
Apr 8, 1:34 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox26 min
Apr 8, 1:54 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge36 min
Apr 8, 2:16 PM EDTSevere Thunderstorm WarningFFCLaurens, Telfair29 min
Apr 8, 2:21 PM EDTSevere Thunderstorm WarningFFCWheeler24 min
Apr 8, 2:33 PM EDTSevere Thunderstorm WarningFFCMontgomery27 min
Apr 8, 2:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Apr 8, 2:51 PM EDTSevere Thunderstorm WarningFFCToombs24 min
Apr 8, 2:58 PM EDTTornado WarningFFCToombs32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.